Alert archive / Michigan / River Flood Warnings in 2015

River Flood Warning 2, NWS Green Bay, WI

May 28, 2015Menominee County, Michigan; Marinette County, Wisconsin

NWS Green Bay, WI issued this river flood warning at May 28, 2015, 1:00 PM CDT for Menominee County, Michigan; Marinette County, Wisconsin. It took effect at May 29, 2015, 4:00 AM CDT. It was in force for 69 hr.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 1:00 PM CDT (18:00 UTC)
In effect from
May 29, 2015, 4:00 AM CDT
Expired
Jun 1, 2015, 1:00 AM CDT
In force
69 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Menominee County, MI, Marinette County, WI

The radar

The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River near McAllister (MCAW3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS43 KGRB 281800
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
100 PM CDT THU MAY 28 2015

...The National Weather Service in Green Bay has issued a flood 
warning for the following rivers in Wisconsin...Michigan... 

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC075-MIC109-290900-
/O.NEW.KGRB.FL.W.0002.150529T0900Z-150601T0600Z/
/MCAW3.1.ER.150529T0900Z.150530T0000Z.150531T1200Z.NO/
100 PM CDT THU MAY 28 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Menominee River near McAllister.
* at 11:15 AM Thursday the stage was 13.7 feet and rising. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 15.5 feet by tomorrow evening. Additional rainfall Friday
  and Friday night will fluctuate river levels. 


&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
7 follow-up statements
373 
WGUS83 KGRB 290227
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
927 PM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-291727-
/O.EXT.KGRB.FL.W.0002.150529T1500Z-150602T1200Z/
/MCAW3.1.ER.150529T1500Z.150530T1200Z.150601T1800Z.NO/
927 PM CDT THU MAY 28 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* from Friday morning to Tuesday morning...Or until the warning is 
  cancelled.
* At 6:15 PM Thursday the stage was 14.2 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage late Friday morning and 
  continue to rise to near 15.3 feet by Saturday morning. The river 
  will fall below flood stage by Monday early afternoon.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
888 
WGUS83 KGRB 291456
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
956 AM CDT FRI MAY 29 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-300556-
/O.EXT.KGRB.FL.W.0002.150530T0000Z-150603T1800Z/
/MCAW3.1.ER.150530T0000Z.150601T0000Z.150603T0000Z.NO/
956 AM CDT FRI MAY 29 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* from this evening to Wednesday afternoon...Or until the warning is 
  cancelled.
* At  8:15 AM Friday the stage was 14.8 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 15.2 feet by Sunday evening. The river will fall below
  flood stage by Tuesday evening.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
690 
WGUS83 KGRB 300605
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
105 AM CDT SAT MAY 30 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-302105-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-150602T1800Z/
/MCAW3.1.ER.150530T0043Z.150601T0000Z.150602T0000Z.NO/
105 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* until Tuesday afternoon...Or until the warning is cancelled.
* At 10:15 PM Friday the stage was 15.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.2 feet by 
  tomorrow evening. The river will fall below flood stage Monday 
  evening.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
642 
WGUS83 KGRB 301643
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1143 AM CDT SAT MAY 30 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-310743-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-150601T1200Z/
/MCAW3.1.ER.150530T0043Z.150530T1315Z.150531T1800Z.NO/
1143 AM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* until Monday morning...Or until the warning is cancelled.
* At 10:15 AM Saturday the stage was 15.1 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
985 
WGUS83 KGRB 310050
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
750 PM CDT SAT MAY 30 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-311550-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-150601T0600Z/
/MCAW3.1.ER.150530T0043Z.150530T1315Z.150531T1200Z.NO/
750 PM CDT SAT MAY 30 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* until late Sunday night...Or until the warning is cancelled.
* At  6:15 PM Saturday the stage was 15.0 feet. 
* Flood stage is 15.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow morning.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
936 
WGUS83 KGRB 311325
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
825 AM CDT SUN MAY 31 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC075-MIC109-010425-
/O.EXT.KGRB.FL.W.0002.000000T0000Z-150601T0551Z/
/MCAW3.1.ER.150530T0043Z.150530T1315Z.150531T1151Z.NO/
825 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Menominee River near McAllister.
* until late tonight...Or until the warning is cancelled.
* At  6:15 AM Sunday the stage was 15.0 feet. 
* Flood stage is 15.0 feet. 
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage by 
  late Sunday evening.
* At 15.0 feet...Water covers the boat docks near the river gage and 
  there is extensive flooding of wooded lowland.  

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$
569 
WGUS83 KGRB 312024
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
324 PM CDT SUN MAY 31 2015

...The flood warning is cancelled for the following rivers in upper 
Wisconsin...Michigan...

  Menominee River near McAllister affecting Marinette and Menominee 
  Counties

WIC075-MIC109-312054-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-150601T0551Z/
/MCAW3.1.ER.150530T0043Z.150530T1315Z.150531T1155Z.NO/
324 PM CDT SUN MAY 31 2015

The Flood Warning is cancelled for
  The Menominee River near McAllister.
* At 12:15 PM Sunday the stage was 14.8 feet. 
* Flood stage is 15.0 feet. 
* Forecast...the river will continue to fall to 14.2 feet by tomorrow
  morning.
* While flooding has decreased, the river is still at bankful. Caution 
  is urged when walking near riverbanks.

&&

LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
      4516 8783 4535 8769             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 28, 12:06 PM CDT, 54 minutes earlier.

Area forecast discussion, May 28, 12:06 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1206 PM CDT THU MAY 28 2015

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 336 AM CDT THU MAY 28 2015

QUITE WARM TODAY...THEN ANOTHER ROUND OF WET WEATHER FRIDAY INTO
FRIDAY NIGHT.

THE MAIN WESTERLIES ARE ACRS CANADA...WITH A WEAKER BUT ENERGETIC
SRN STREAM ACRS THE CONUS. THE DEGREE OF SEPARATION OF THE
STREAMS WL TEMPORARILY DECREASE THE NEXT FEW DAYS AS STG NRN
STREAM SHRTWV SWINGS THROUGH SRN CANADA...AND DRAWS IN SOME SRN
STREAM ENERGY. BUT THE SPLIT IS EXPECTED TO RE-EMERGE NEXT WK...
WITH SRN STREAM UPR TROF POSN NR THE WEST COAST AND BROAD RIDGING
DOWNSTREAM OVER THE CONUS.

THIS IS A PRETTY TYPICAL EARLY SUMMERTIME PATTERN. TEMPERATURES
WL START OUT ABV NORMAL...FALL TO BELOW NORMAL LEVELS FOR THE
WEEKEND AS THE NRN STREAM SHRTWV DRAGS A COOL ANTICYCLONE SEWD
INTO GREAT LAKES RGN FM NWRN CANADA...THEN WARM BACK TO ABV NORMAL
BY THE MIDDLE OF NEXT WEEK. THE PROXIMITY OF THE SRN STREAM WL
RESULT IN AMPLE MOISTURE AND SEVERAL OPPORTUNITIES FOR PCPN...SO
AMNTS ARE LIKELY TO END UP ABV NORMAL FOR THE PERIOD.
&&

.SHORT TERM...TODAY...TONIGHT...AND FRIDAY
ISSUED AT 336 AM CDT THU MAY 28 2015

WK FRONTAL BOUNDARY HAS SAGGED INTO THE NRN PART OF THE FCST
AREA. WITH MAINLY CLR SKIES AND A WK SFC PRESSURE GRADIENT...FOG
HAS FORMED OVER MUCH OF THE AREA. THE FOG WL LINGER THROUGH
DAYBREAK...THEN SHOULD BURN OFF QUICKLY. HIGH CLDS FM THE WEST WL
PROBABLY STREAM ACRS THE AREA...BUT ARE LIKELY TO BE THIN. THAT
SHOULD ALLOW FOR PLENTY OF SUN...AT LEAST UNTIL CONVECTIVE
TEMPERATURES ARE REACHED...AT WHICH POINT SOME CU WL BEGIN TO
FORM. MOST MODELS GENERATED SCT PCPN DURING THE AFTN OVER E-C TO
NE WI...WITH INITIATION POSSIBLY AIDED BY CONVERGENCE ALONG THE
LAKE BREEZE FRONT. GIVEN THE EASE WITH WHICH CONVECTION FIRED YDA
AFTN AND THE INSTABILITY ON MODEL FCST SOUNDINGS...IT SEEMS
REASONABLE TO EXPECT ISOLD-SCT SHRA/TSRA TO DEVELOP AGAIN TDA.
THE GREATEST COVERAGE SHOULD BE OVER NE WI...NR THE RETREATING
FRONTAL BOUNDARY. STUCK CLOSE TO PREV FCST FOR MAX TEMPS.

THE CONVECTION OVER ERN WI SHOULD DECR/END THIS EVENING. MODELS
WERE IN AGREEMENT IN SLOWING THE EWD ADVANCE OF THE PCPN FM THE W.
SO TRIMMED POPS BACK FM PREV FCST. ERN WI COULD VERY WELL REMAIN
DRY THROUGH THE NGT AFTER ANY EVENING SHRA DISSIPATE.

PCPN SHOULD OVERSPREAD THE AREA FRI. AS THE FCST STANDS NOW...CLDS
SHOULD BE IN PLACE BY DAYBREAK FRI AND PCPN IS EXPECTED TO
OVERSPREAD THE REMAINDER OF THE AREA DURING THE MORNING. THAT
WOULD GREATLY LIMIT DESTABILIZATION...MITIGATING THE SVR THREAT.
SPC HAS A MARGINAL RISK OF SVR OVER ABOUT THE SERN 1/4 OF THE FCST
AREA...AND THAT SEEMS REASONABLE GIVEN THE ABOVE SCENARIO. BUT
AFTER MAKING MAJOR CHANGES TO PCPN TIMING WITH THIS FCST...IT/S
HARD TO HAVE GREAT CONFIDENCE THAT WE/VE SUDDENLY GOT IT ALL
FIGURED OUT. IF FURTHER SLOWING OF THE CLDS AND PCPN BECOMES
NECESSARY...IT WOULD ALLOW FOR MORE SIG DESTABILIZATION TO
OCCUR FRI...AND RESULT IN AN INCREASED RISK OF SVR STORMS.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 336 AM CDT THU MAY 28 2015

MAIN FCST FOCUS TO BE ON THE FRI NGT/SAT MORNING PCPN CHCS/AMOUNTS
AS A CDFNT TO CONT SLOWLY MOVING SOUTH AWAY FROM THE REGION.
OTHERWISE...GENERALLY QUIET AND COOL CONDITIONS EXPECTED FOR THE
WEEKEND BEFORE TEMPS GRADUALLY WARM NEXT WEEK. NEXT PCPN CHC AFTER
SAT MORNING MAY NOT OCCUR UNTIL THE MIDDLE OF NEXT WEEK AT THE
EARLIEST. THIS SHOULD ALLOW RIVERS THAT ARE CURRENTLY RUNNING HIGH
TO DROP WITHIN BANKFULL.

THERE ARE STILL SOME TIMING DIFFERENCES AMONG THE MODELS WITH
RESPECT TO HOW FAST THE CDFNT WL EXIT THE REGION FRI NGT. NAM/
ECMWF ARE SLOWER WITH THE FNT ONLY REACHING THE WI/IL BORDER BY
12Z SAT...WHILE THE GFS/GEM ARE THE FASTEST WITH THE FNT PUSHING
TOWARD CNTRL WI. THIS DIFFERENCE WL EVENTUALLY DETERMINE HOW LONG
TO HANG ON TO PCPN ACROSS THE NORTH FRI NGT AND CNTRL/E-CNTRL WI
HEADED INTO SAT. HAVE HEDGED THE FCST TOWARD THE NAM/ECMWF MAINLY
DUE TO A SFC WAVE MOVING ALONG THE CDFNT THAT WOULD THE SLOW THE
FNT'S SE PROGRESS. THEREFORE...FAIRLY HIGH POPS EXPECTED FRI
EVENING BEFORE THE PCPN BEGINS TO DIMINISH OVER N-CNTRL WI LATER
FRI NGT. AN ADDITIONAL ONE-QUARTER TO ONE-HALF INCH OF RAIN IS
POSSIBLE ACROSS CNTRL/E-CNTRL WI FRI NGT WHICH COULD ALLOW SOME
AREA RIVERS TO APPROACH FLOOD STAGE. HAVE RAISED MIN TEMPS A
COUPLE OF DEGS WITH A 40-45 DEG RANGE NORTH...UPR 40S TO LWR 50S
SOUTH.

AFTER SOME LINGERING SHWR CHCS SAT MORNING ACROSS E-CNTRL WI...
EXPECT TO SEE DECREASING CLOUDS ACROSS THE FCST AREA AS AN AREA OF
HI PRES SETTLES OVER ONTARIO. DRIER/COOLER AIR MASS TO PUSH INTO
WI ON GUSTY NORTH WINDS WITH A NOTICEABLE DROP IN TEMPS COMPARED
TO READINGS SEEN EARLIER IN THE WEEK. LOOK FOR MAX TEMPS TO RANGE
FROM THE MID TO UPR 50S NEAR LAKE MI...UPR 50S TO AROUND 60 DEGS
NORTH AND LWR TO MID 60S CNTRL/E-CNTRL WI.

THE BROAD AREA OF HI PRES IS FCST TO SETTLE INTO SRN ONTARIO/NRN
GREAT LAKES SAT NGT BRINGING RATHER CHILLY CONDITIONS TO THE FCST
AREA. UNDER MAINLY CLEAR SKIES AND DIMINISHING E-NE WINDS...THE
THREAT OF FROST BECOMES AN ISSUE ESPECIALLY OVER NRN WI WHERE
WINDS WL BE THE LIGHTEST. WL CONT TO HIT THE FROST THREAT IN THE
HWO AS MIN TEMPS DIP INTO THE UPR 20S TO LWR 30S NORTH...MID TO
UPR 30S CNTRL/E-CNTRL AND AROUND 40 DEGS NEAR LAKE MI. THE SFC HI
REMAINS ANCHORED FROM THE NRN SECTIONS OF THE GREAT LAKES INTO SE
CANADA ON SUNDAY...PROMISING PLENTY OF SUNSHINE AND A MODEST E-SE
WIND AT 5 TO 15 MPH. TEMPS WL CONT TO RUN BELOW NORMAL BY 5 TO 10
DEGS WITH READINGS SIMILAR TO SAT.

AS THE SFC HI BEGINS TO SLIDE TOWARD THE CANADIAN MARITIMES/NE
CONUS ON MON...NE WI TO REMAIN ON THE WRN FRINGE OF THE HI PRES...
THUS A CONTINUED STRETCH OF DRY WEATHER WITH A GRADUAL MODERATION
IN TEMPS. AFTER ANOTHER COOL NGT (SUNDAY NGT)...MAX TEMPS FOR MON
ARE FCST TO REACH AROUND 60 DEGS LAKESIDE...MID TO UPR 60S
ELSEWHERE.

QUIET CONDITIONS TO PREVAIL MON NGT/TUE AS THE GREAT LAKES REGION
TO RESIDE BETWEEN THE RETREATING SFC HI TO THE EAST AND A BROAD
UPR TROF OVER THE WRN CONUS. WINDS ARE EXPECTED TO VEER TO THE
SOUTH AND ALLOW FOR WEAK WAA TO OVERSPREAD WI. THIS WAA WL HAVE
ENUF LIFT TO GENERATE MORE CLOUDS...BUT NOT STRONG ENUF TO PRODUCE
ANY PCPN. MAX TEMPS ON TUE WL RISE INTO THE MID 60S ALONG LAKE
MI...LWR 70S NORTH AND MID 70S SOUTH.

TOWARD THE MIDDLE OF NEXT WEEK...A BLOCKY PATTERN TO BE IN PLAY
WITH THE WRN CONUS UPR TROF AND A BROAD UPR RDG SITUATED JUST OFF
THE SE CONUS COAST. THIS WOULD BRING A SW FLOW ALOFT INTO WI WITH
INCREASING TEMPS AND MOISTURE. THE PRIMARY CDFNT IS PROGGED TO
STILL BE LOCATED TO OUR WEST ON WED...BUT WITH A MODERATELY
UNSTABLE AIR MASS OVER THE STATE...ANY SHORTWAVE OR POTENTIAL LAKE
BREEZE BOUNDARY MAY BE ENUF TO KICK OFF A FEW SHWRS OR TSTMS. NOT
VERY CONFIDENT THIS FAR OUT ON PCPN POTENTIAL AND WOULD PREFER TO
KEEP ANY POPS RATHER LOW. MORE CONFIDENT ON THE CONTINUED WARMING
WITH MAX TEMPS FOR WED RANGING FROM THE UPR 60S NEAR LAKE MI...MID
70S N-CNTRL WI AND UPR 70S TO LWR 80S ELSEWHERE.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1206 PM CDT THU MAY 28 2015

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE AGAIN
POSSIBLE OVER NORTHERN WISCONSIN...WHICH COULD IMPACT RHI.  ANY
STORMS COULD CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS TO 35 KTS.
STORMS WILL DIMINISH BY MID-EVENING.  THEN HIGH CLOUDS WILL INVADE
THE REGION FROM THE SOUTHWEST EARLY OVERNIGHT AND GRADUALLY LOWER
THROUGH SUNRISE.  SHOWERS WITH EMBEDDED THUNDERSTORMS WILL THEN
SPREAD ACROSS THE REGION EARLY TOMORROW MORNING AND CONTINUE THROUGH
MIDDAY.  EXPECT CIGS/VSBYS TO DETERIORATE INTO MVFR/IFR SHORTLY
AFTER THE RAIN ARRIVES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, May 28, 3:49 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT THU MAY 28 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
349 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY THIS
EVENING...MAINLY OVER NORTHEAST WISCONSIN. THE STORMS COULD
PRODUCE BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
SOME OF THE STORMS ON FRIDAY MAY PRODUCE HEAVY RAINFALL AND GUSTY
WINDS. THE HEAVY RAINFALL MAY RESULT IN FURTHER RISES IN THE
LEVELS OF ALREADY SWOLLEN RIVERS OVER CENTRAL AND NORTHEAST
WISCONSIN.

MUCH COOLER AND DRIER AIR IS FORECAST TO MOVE INTO THE REGION
THIS WEEKEND. AREAS OF FROST CAN BE EXPECTED ACROSS NORTHERN
WISCONSIN SATURDAY NIGHT AS TEMPERATURES ARE EXPECTED TO FALL
INTO THE UPPER 20S TO LOWER 30S. PATCHY FROST IS POSSIBLE ACROSS
CENTRAL AND EAST-CENTRAL WISCONSIN WHERE TEMPERATURES SATURDAY
NIGHT MAY DROP INTO THE MIDDLE TO UPPER 30S.

PATCHY FROST IS ALSO POSSIBLE ACROSS NORTHERN WISCONSIN SUNDAY
NIGHT AS TEMPERATURES DROP INTO THE UPPER 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-291100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
349 AM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

FOG COULD POSE A HAZARD TO BOATERS AT TIMES FROM TODAY AND TONIGHT...
ESPECIALLY ON THE LAKE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOG COULD CONTINUE TO POSE A HAZARD TO BOATERS AT TIMES THROUGH
SATURDAY.

THERE IS A GOOD CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
SOME OF THE STORMS ON FRIDAY MAY PRODUCE HEAVY RAINFALL AND GUSTY
WINDS.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY NIGHT
INTO SATURDAY IN THE WAKE OF A COLD FRONT. THE EXPECTED GUSTY
NORTH TO NORTHEAST WINDS MAY ALSO PRODUCE HIGH WAVES.

SKOWRONSKI/KALLAS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 4:12 PM CDTSpecial Weather StatementGRBDickinson33 min
May 28, 5:37 PM CDTSpecial Weather StatementGRBDickinson23 min
May 28, 5:53 PM CDTSpecial Weather StatementGRBDickinson52 min
May 28, 6:58 PM CDTSpecial Weather StatementGRBDickinson32 min
May 27, 7:04 PM CDTSpecial Weather StatementGRBLincoln56 min
May 27, 7:18 PM CDTSpecial Weather StatementGRBMarinette27 min
May 27, 7:57 PM CDTSpecial Weather StatementGRBOconto33 min
May 27, 8:10 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Oconto, Shawano80 min
May 27, 9:08 PM CDTSpecial Weather StatementGRBWood52 min
May 27, 10:26 PM CDTSpecial Weather StatementGRBKewaunee34 min
May 27, 10:35 PM CDTSpecial Weather StatementGRBDoor25 min
May 28, 4:59 PM CDTSpecial Weather StatementGRBMarinette46 min
May 28, 6:21 PM CDTSpecial Weather StatementGRBFlorence39 min

Nearby

River Flood Warnings in Michigan, 2015River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.